Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Model averaging prediction for time series models with a diverging number of parameters 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 223, 期号: 1, 页码: 190-221
Authors:  Liao, Jun;  Zou, Guohua;  Gao, Yan;  Zhang, Xinyu
Favorite  |  View/Download:82/0  |  Submit date:2021/10/26
Asymptotic optimality  Autoregressive process  Consistency  Mallows criterion  Model averaging  
Time-varying model averaging? 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 222, 期号: 2, 页码: 974-992
Authors:  Sun, Yuying;  Hong, Yongmiao;  Lee, Tae-Hwy;  Wang, Shouyang;  Zhang, Xinyu
Favorite  |  View/Download:97/0  |  Submit date:2021/06/01
Asymptotic optimality  Forecast combination  Local stationarity  Model averaging  Structural change  Time-varying model averaging  
Model averaging based on leave-subject-out cross-validation for vector autoregressions 期刊论文
JOURNAL OF ECONOMETRICS, 2019, 卷号: 209, 期号: 1, 页码: 35-60
Authors:  Liao, Jun;  Zong, Xianpeng;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:138/0  |  Submit date:2020/01/10
Asymptotic optimality  Consistency  Leave-subject-out cross-validation  Model averaging  Vector autoregressions  
Spatial weights matrix selection and model averaging for spatial autoregressive models 期刊论文
JOURNAL OF ECONOMETRICS, 2018, 卷号: 203, 期号: 1, 页码: 1-18
Authors:  Zhang, Xinyu;  Yu, Jihai
Favorite  |  View/Download:106/0  |  Submit date:2018/07/30
Model averaging  Model selection  Spatial autoregressive  Spatial econometrics  
Model averaging based on leave-subject-out cross-validation 期刊论文
JOURNAL OF ECONOMETRICS, 2016, 卷号: 192, 期号: 1, 页码: 139-151
Authors:  Gao, Yan;  Zhang, Xinyu;  Wang, Shouyang;  Zou, Guohua
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Asymptotic optimality  Leave-subject-out cross-validation  Longitudinal data  Model averaging  Time series  
Least squares model averaging by Mallows criterion 期刊论文
JOURNAL OF ECONOMETRICS, 2010, 卷号: 156, 期号: 2, 页码: 277-283
Authors:  Wan, Alan T. K.;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Asymptotic optimality  Continuous weights  Mallows criterion  Non-nested models